# SDR MTN2001F00000

- Difficulty date: September 14, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N718FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10470
- Engine: Rroyce DART532*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: CV3450KT245SNK
- Condition: Loose
- Location: Oil Press Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM SGF.  THE LEFT OIL PRESSURE GAUGE DROPPED TO ZERO THEN FLUCTUATED BETWEEN ZERO AND FIVE PSI. THE CREW PERFORMED THE EMERGENCY SHUT DOWN CHECK LIST.  AFTER DECLARING AN EMERGENCY THEY RETURNED TO SGF AND LANDED WITHOUT INCIDENT.
